DOI 10.1097/00001756-200004270-00006
Tacrine, a reversible acetylcholinesterase inhibitor, induces myopathy.
Аннотация
Tacrine, an acetylcholinesterase (AChE) inhibitor that has been used in the treatment of Alzheimer's disease, increases available acetylcholine (Ach) levels in the synaptic cleft thereby enhancing the activity of cholinergic pathways. However, excessive stimulation of nicotinic receptors at the neuromuscular junction results in muscle deterioration. We tested whether reversible AChE inhibitors such as tacrine may induce similar effects. In the present study, tacrine administration (7.5 mg/kg twice daily) to rats produces a 20 and 30-fold increase in the number of degenerating cells in leg and diaphragm muscle, respectively, as compared to control. This myopathy is significantly decreased by co-administration of tacrine with the nitric oxide (NO) synthase inhibitor L-NAME. These results show that tacrine can induce myopathy which may be mediated by increased NO production.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.